Bornes pour la distribution limite de la statistique de Shepp
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 87 (1985) no. 4, p. 93-106
@article{ASCFPA_1985__87_4_93_0,
     author = {Bacro, J. B.},
     title = {Bornes pour la distribution limite de la statistique de Shepp},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {87},
     number = {4},
     year = {1985},
     pages = {93-106},
     zbl = {0588.60021},
     mrnumber = {826358},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFPA_1985__87_4_93_0}
}
Bacro, J. B. Bornes pour la distribution limite de la statistique de Shepp. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 87 (1985) no. 4, pp. 93-106. http://www.numdam.org/item/ASCFPA_1985__87_4_93_0/

(1) Chung, K.L, and Erdös, P. (1952) "On the application of the Borel-Cantelli lemma "; Trans. Amer. Math. Soc. 72, 179-186. | MR 45327 | Zbl 0046.35203

(2) Csorgo, M. (1981) "Gaussian processes, strong approximation: an inter-play " colloque "Aspects statistiques et physiques des processus gaussiens", éditions du C.N.R.S.. | MR 716529 | Zbl 0511.60026

(3) Deheuvels,P. and Devroye, L. (1983) "Limit laws related to the ERDOS-RENYI theorem ";Tech.report 83-10,L.S.T.A.,Université Paris 6.

(4)Deheuvels,P. and Devroye, L. (1984) "Strong laws for the maximal k-spacing when k clog(n)"; Z.Wahrsch.verw.Gebiete 66,315-334. | MR 751573 | Zbl 0525.60035

(5) Deheuvels,P. and Devroye, L. (1985) "Limit laws of the ERDÖS-RENYI type ", soumis.

(6)Deheuvels,P., Devroye, L. and Lynch,J. (1985)"Exact convergence rate in the limit theorems of ERDÖS-RENYI and SHEPP". à paraître Ann.Probab. | MR 815966 | Zbl 0595.60033

(7)Petrov,V.V. (1965) "On the probabilities of large deviations of sums of random variables". Theor. Proba. Appl. 10, 287-298 | MR 185645 | Zbl 0235.60028

(8)Shepp,L.A. (1964) "A limit theorem concerning moving averages". Ann.Math.Stat. 35,424-428. | MR 166818 | Zbl 0146.39101

(9) Simeon M. Berman (1962) "A law of large numbers for the maximum in a stationnary Gaussian sequence"; Ann. Math. Stat. 33,93-97. | MR 133856 | Zbl 0109.11803